# SDR P5CA9600758

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRONT SPAR LOWER CHORD CORRODED IN CENTER TANK DRY BAY AT RBL 120.  CORROSION REMOVED IAW SRM 51-10-01 AND FOUND WITHIN LIMITS IAW SRM 57-10-01.  REPROTECTED AFTER INSPECTION CLEARANCE IAW SRM 51-10-02.
